# SDR SWAA2023121532351

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 24,729 hours, 12,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHTS INOP FROM R/H OVERWING EXIT TO ROW 22DEF<[01] REMOVED AND REPLACED EMERGENCY FLOOD LIGHT BATTERY PACK AND CHARGER AT THE ROW 20DEF POSITION IAW AMM 33-51-06
